# SDR CA130423006

- Difficulty date: April 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 69,550 hours
- Engine: Pwa JT8D9A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PRE-DEPARTURE WALK AROUND, A CRACK WAS DISCOVERED ON THE AFT SEGMENT OF THE MAIN CARGO DOOR HINGE, FUSELAGE BS 630-650. THE ACFT WAS REMOVED FROM SERVICE, THE HINGE SEGMENT WAS REPLACED, AND THE ACFT WAS RETURNED TO SERVICE.
